InterShopZone
Antihistamine Diphenhydramine HCI 25 mg USP-25 mg-100-Tablets

Antihistamine Diphenhydramine HCI 25 mg USP-25 mg-100-Tablets

Temporarily relieves these symptoms of hay fever or other respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy, watery eyes Compare to the active ingredient in Benadryl Benadrylandreg, is a registered trademark of Warner-Lambert.

Price:  $7.09 from  Puritans Pride
Stockist Catalogue Product Name Price  
Antihistamine Diphenhydramine HCI 25 mg USP-25 mg-100-Tablets $7.09 Visit Store
Low Dose Aspirin 81 mg-81 mg-120-Tablets  

Low Dose Aspirin 81 mg-81 mg-120-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric...

  $4.49
More Information
Low Dose Aspirin 81 mg-81 mg-240-Tablets  

Low Dose Aspirin 81 mg-81 mg-240-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric...

  $8.49
More Information
Low Dose Aspirin 81 mg-81 mg-480-Tablets  

Low Dose Aspirin 81 mg-81 mg-480-Tablets

From the Manufacturers Label: Temporarily relieves minor aches, minor fever and pains of arthritis and rheumatism. Active ingredient: Aspirin 81 mg (pain reliever/fever reducer). Compare to active ingredient in BAYER Adult Low Strength Enteric...

  $15.99
More Information